# SDR MASA200400044

- Difficulty date: January 25, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 75991
- Aircraft time: 4,816 hours, 4,504 cycles
- Engine: Ge CF343B1
- Engine time: 4,633 hours, 4,362 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 3901T93G06
- Part serial: UNK
- Condition: Vibration
- Location: Nr 1 Engine
- Part time: 4,633 hours, 4,362 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

CREW REPORTED NR 1 ENGINE HIGH VIBE DURING TAKE-OFF. A/C RETURNED TO THE FIELD AND MX WAS CALLED. MX BORESCOPED THE ENGINE AND WAS GOOD. MX NOTICED SEVERAL FAN BLADES WITH CHIPS. MX REPLACED THE FAN BLADES. OP CHECKS GOOD.
